# SDR 98ZZZX3681

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N104S
- Make and model: Amtr CP301
- Aircraft serial: WIS
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Armature
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL CONDITION INSPECTION, THE MAIN LANDING GEAR ATTACHMENT TO THE SPAR WAS FOUND CRACKED ON BOTH SIDES OF THE AIRCRAFT INCLUDING DAMAGE TO SPAR FACE PLATE.
